New Zealand J. Math. Volume 27, Number 1 (1998)

Table of Contents:

Douglas Bridges and Wang Yuchuan
Weak solutions of the Dirichlet problem and the locatedness of H(\Omega)
pp. 1-5.
Cristian S. Claude and Tudor Zamfirescu
The typical number is a lexicon
pp. 7-13.
Charles J. Colbourn and Peter B. Gibbons
Uniform orthogonal group divisible designs with block size three
pp. 15-33.
Armen Edigarian and Wlodzimierz Zwonek
On a symmetric pluricomplex Green function
pp. 35-39.
James Graham-Eagle
Lower and upper solutions for functional equations of elliptic type
pp. 41-47.
Nicola Jayne
Contact metric structures and Legendre foliations
pp. 49-65.
Ivan Kupka
A generalised uniform convergence and Dini's theorem
pp. 67-71.
Mong-Shu Lee
Sequence space characterization of weighted $L_p$ space
pp. 73-79.
T.H. Marshall
Geometry of pseudospheres II
pp. 81-95.
P.W. Sharp and L. Parspns
The efficiency of extended explicit Pouzet Volterra Runge-Kutta pairs
pp. 97-111.
Vladimir V. Tkachuk
Mapping metric spaces and their products onto Cp(x)
pp. 113-121.
C. Victoria
Cohomology ring of supermanifolds
pp. 123-143.
Shuntian Yao
The stability properties of the nonautonomous second order differential equations
pp. 145-153.